# SDR ASAA2020051932731

- Difficulty date: May 17, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 25,698 hours, 8,226 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400760750
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78972000 #2 ENGINE FOUND #11 FAN DUCT PANEL LOOSE LOOKING FWD. GROUNDED - YES. RETORQUED #11 FAN DUCT PANEL, #2 ENG REF B737-900 AMM TASK 72-23-07-400-801.
